advertisement
Question
Posted by: Barbie | 2005/12/09

Trying to Conceive

Last year I did fall in love with a white boyfriend and we are happy together and we were married this year February 2005.Since march I have stopped using contraceptives which it was Nur-Istrate. Since then each an every month I see my periods, I wonder maybe the problem is that he is white and I am black, please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Barbie

It is very unlikely that the problem is of black-white incompatibility. I would encourage you to have a fertility work-up, as it is almost nine months since you have been trying. However, it is not unusual for patients who have been on nuristerate to have difficulty in conceiving, even upto 18 months after stopping the injections.
I would certainly therefore not become overly anxious at this point in time.
A sperm analysis, together with an evaluation of your hormone profile, as well as ovulation monitoring may be encouraged at this stage.
Should there still be no conception by Feb 2006, I would suggest that you visit a fertility specialist or proceed to evaluate the patency of fallopian tubes by means of x-rays(hsg) or even a laproscopy, should this be advised by your specialist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Trisha | 2005/12/09

NO love I doubt that could be the problem. Also if u've been usin the pill for a long time it might take a while to wear out of your system. Being two different races makes no difference to your falling pregnant...

Reply to Trisha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement